# SDR DALA14004443769

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-824
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY DOOR CUTOUT LOWER SILL BS 794 - 827, RBL 20,  INTERCOSTAL WEB CORRODED ON LOWER SURFACE AT NUTPLATES.  MAINTENANCE R & R WEB IAW SRM 51-40-02.  LOCATED AND DRILLED WEB ATAG A97858 IAW SRM 51-40-05.
